Complexes of injective kG-modules

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-30
Number of pages30
JournalAlgebra & Number Theory
Volume2
Issue number1
Publication statusPublished - 2008

Keywords

  • modular representation theory
  • derived category
  • stable module category
  • cohomology of group

Cite this

Complexes of injective kG-modules. / Benson, David John; Krause, H.

In: Algebra & Number Theory, Vol. 2, No. 1, 2008, p. 1-30.

Research output: Contribution to journalArticle

Benson, DJ & Krause, H 2008, 'Complexes of injective kG-modules', Algebra & Number Theory, vol. 2, no. 1, pp. 1-30.
Benson, David John ; Krause, H. / Complexes of injective kG-modules. In: Algebra & Number Theory. 2008 ; Vol. 2, No. 1. pp. 1-30.
@article{2a324f2b861e4718953a06af485d8663,
title = "Complexes of injective kG-modules",
keywords = "modular representation theory, derived category, stable module category, cohomology of group",
author = "Benson, {David John} and H. Krause",
year = "2008",
language = "English",
volume = "2",
pages = "1--30",
journal = "Algebra & Number Theory",
issn = "1937-0652",
publisher = "Mathematical Sciences Publishers",
number = "1",

}

TY - JOUR

T1 - Complexes of injective kG-modules

AU - Benson, David John

AU - Krause, H.

PY - 2008

Y1 - 2008

KW - modular representation theory

KW - derived category

KW - stable module category

KW - cohomology of group

M3 - Article

VL - 2

SP - 1

EP - 30

JO - Algebra & Number Theory

JF - Algebra & Number Theory

SN - 1937-0652

IS - 1

ER -